Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 192581, 18 pages
http://dx.doi.org/10.1155/2012/192581
Research Article

Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces

1Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia
2Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Belgrade, Serbia
3University of Belgrade, Faculty of Mechanical Engineering, Kraljice Marije 16, 11020 Beograd, Serbia

Received 31 October 2011; Accepted 1 January 2012

Academic Editor: Ferhan M. Atici

Copyright © 2012 Zorana Golubović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zorana Golubović, Zoran Kadelburg, and Stojan Radenović, “Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012. https://doi.org/10.1155/2012/192581.